# SDR SIMA2018122019001

- Difficulty date: December 19, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 30,251 hours, 27,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 103850
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LH AND RH AFT OVERWING EXIT LIGHTS ARE INOP.-C/A-REMOVED AND REPLACED #4 EMERGENCY LIGHT POWER SUPPLY CHARGER ASSY AND BATTERY HOLDER ASSY IAW AMM 33-50-04. OPS CHECK GOOD. BATTERY CHARGER ASSY P/N 11-0049 S/N 15612
